Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 41, No. 2 (April, 1989)
R. V. Gurjar and A. R. Shastri On the rationality of complex homology 2-cells, II 175−212
Y. Ogura One-dimensional bi-generalized diffusion processes 213−242
H. Kato A note on fundamental dimensions of Whitney continua of graphs 243−250
N. Innami Manifolds without conjugate points and with integral curvature zero 251−261
M.-L. Lang On a question raised by Conway-Norton 263−284
T. Tada A note on Martin boundary of angular regions for Schrödinger equations 285−290
H. Kaneko A stochastic approach to a Liouville property for plurisubharmonic functions 291−299
T. Atsumi An elementary proof of Yoshida's inequality for block designs which admit automorphism groups 301−310
T. Fujita Polarized manifolds of degree three and Δ-genus two 311−331
K. Fukaya Collapsing Riemannian manifolds to ones with lower dimension, II 333−356

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.